
MEIN PARACETAMOL 500 mg Tabletten 20 St *
- PZN:
- 17976544
- Einheit:
- 20 St Tabletten
- Anbieter:
- Dan Pharma GmbH Pharmazeutische Großhandlung
- Packungsgröße:
- 20 St
- Tabletten
- Schillerplatz:
- Nicht lieferbar.
- WilhelmGalerie:
- Nicht lieferbar.
- Oststadt:
- Nicht lieferbar.
- Oßweil:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
- Ihr Preis:¹
- 3,33 €¹
MEIN PARACETAMOL 500 mg Tabletten 20 St *
- Schillerplatz:
- Nicht lieferbar.
- WilhelmGalerie:
- Nicht lieferbar.
- Oststadt:
- Nicht lieferbar.
- Oßweil:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
- Wirkstoff
- Paracetamol